# SDR ASOA20150406084V

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 36,157 hours, 27,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Partition
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT COCKPIT PARTITION UPPER AND LOWER GIUDE PIN HOLES ELONGATED.  MAINTENANCE PERFORMED REPAIR TO LT COCKPIT UPPER AND LOWER GUIDE PIN HOLES IAW EC5320-02021.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
